A Nonparametric Bayesian Approach to Multiple Instance Learning

TitleA Nonparametric Bayesian Approach to Multiple Instance Learning
Publication TypeJournal Article
Year of Publication2015
AuthorsA Manandhar, KD Morton, LM Collins, and PA Torrione
JournalInternational Journal of Pattern Recognition & Artificial Intelligence
Volume29
Issue03
Start Page1551001
Pagination1551001 - 1551001
Date Published05/2015
DOI10.1142/S0218001415510015
Short TitleInternational Journal of Pattern Recognition & Artificial Intelligence